MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2107-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/19/2008
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported the patient deceased.There is no known allegation from a health professional that suggests the death was related to the device.Related manufacturer reference number: 2017865-2019-12685, related manufacturer reference number: 2017865-2019-12687.

Brand Name
CURRENT DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8961821
Report Number2017865-2019-12683
Device Sequence Number2399310
Product Code LWS
UDI-Device Identifier05414734502207
UDI-Public05414734502207
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2008
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2008
Device Model Number2107-36
Device Lot Number0002674748
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA ST; TENDRIL ST
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient Weight71